# SDR CA140605003

- Difficulty date: May 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indicator
- Part number: FE278004
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) TAKE OFF WARNING WAS TRIGGERED DURING TAKE OFFROLL, THE CREW REJECTED TAKE OFF AROUND 60 KTS.  DUPLICATED DURING TROUBLESHOOTING ON GROUND, PITCH TRIM INDICATOR WAS REPLACED AND THE ACFT RTS.
